I've been diagnosed with sero-negative rheumatoid arthritis. I have only tested minimally positive on the anti-CCP test and had a slightly high SED rate. My most recent tests showed some slight elevation in some RA marker tests, but nothing really significant. My rheumatologist is now doubting whether I have RA or some other pain syndrome going on.
My first RA Dr. put me on Plaquenil, it seemed to work for six months, then stopped - I thought the dose would be adjusted but it wasn't, so I went to another RA Doc - C-RP wasn't too high, sero neg. Was put on methotrexate - I ended up with a mouth sore the NEXT day, then bumps started appearing on my face, like zits, but NOT zits. I didn't touch them, but they ulcerated, left me full of scars on face, legs, etc - I have been OFF methotrexate for 5 years AND still have the same problem along with a daily fever (100+) and severe sweating - I knew the bumps were a sign of being allergic to Methotrexate, I quit it right away, called Dr. to get in - they told me 3 months (I was an established patient). In terms of fever and sweating, the ONLY thing I have in common with some of these posts and drug lists is METHOTREXATE - I wouldn't allow a pet to take it. I seem to have more in common with a friend who as MS - but my reg. doc doesn't listen to that. I can't take bio. drugs (live in "fungal" region), so I take pain medicine - as little as possible, I guess the Methotrexate is STILL messing with my body. I have a very good acupuncturist - when I told him that my Doc. wasn't "sure" about RA, he poked me (lightly) with his finger in two places and ask which hurt more. He confirmed the RA as it travels on certain meridians in Chinese medicine. Had I picked a different spot for hurting more, then we would have to figure out what I really had. My joints are deteriorating but now I'm afraid of the drugs for RA, so I just put up with and manage the pain (which is extreme) with pain meds, cold therapy (I love my cryo-cuff), and acupuncture. I wish that the side effects of RA drugs weren't as bad as they are! Leaving Cymbalta, Lyrica, Plaquenil and Methotrexate (all at different times) OUT of my body made me realize that they did affect me - I was "foggy" and sluggish mentally but didn't really notice it until I quit them.
Centrum silver - bad back and neck pain. (1 response) My doctor advised me to take Centrum Silver. I started taking the vitamins in December, 2014 and noticed I had pain in my lower back, right groin and bad pain in my neck. I took the vitamins for a while and then stopped. The pain went away. I then decided to try these vitamins again this weekend ...
Penis inflammation due to bactrim Bactrim causes an allergic reaction on the head of the penis. After 3 different times of use for various non-related infections I came to this conclusion.
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.